# SDR R61A2023061400349

- Difficulty date: May 22, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N426YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000397
- Aircraft time: 22,815 hours, 15,578 cycles
- System (JASC): 5700 · Wing Structure
- Part: Spar
- Part number: 17180170402
- Condition: Unknown
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROUTINE TASK CARD COMPLIED WITH: 170EO-57-20-0050MA_1 RIGHT-OUTBOARD-MAIN WING SPAR 1 INSPECTION AND REWORK SB57-73G1P2 SEE EAMS WO H9071 TASK 6088.
